# SDR USAA2013062100008

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 60,378 hours, 41,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ASSY BROKEN FWD OF RT PAX DOOR. R & R  EMERGENCY EXIT SIGN.
